Bulletin of the American Mathematical Society

Review: A. Wald, Statistical decision functions

Herbert Robbins

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 57, Number 5 (1951), 383-384.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183516235

Citation

Robbins, Herbert. Review: A. Wald, Statistical decision functions . Bulletin of the American Mathematical Society 57 (1951), no. 5, 383--384. http://projecteuclid.org/euclid.bams/1183516235.


Export citation